MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #4 R-CEM; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #4 R-CEM; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Catalog Number 5510F402
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding revision due to aseptic loosening involving a triathlon femoral component was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: not performed as no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the event itself could not be confirmed and exact cause of the event could not be determined because insufficient information was provided.Further information such as device return, pre and post operative x-rays, operative reports as well as patient history and follow up notes are required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.It was reported through the communication of an attorney that allegedly the patient was revised due to "aseptic loosening right total knee replacement." device evaluated by manufacturer? not returned.
 
Event or Problem Description
It was reported through the communication of an attorney that allegedly the patient was revised due to "aseptic loosening right total knee replacement".

Brand Name
TRIATHLON CR FEM COMP #4 R-CEM
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8754250
Report Number0002249697-2019-02513
Device Sequence Number11179603
Product Code MBH
UDI-Device Identifier07613327040289
UDI-Public07613327040289
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number5510F402
Device Lot NumberBBD9L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR